# SDR 20001109SH012

- Difficulty date: October 20, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N185GA
- Make and model: Cessna 441
- Aircraft serial: 4410066
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A .9 INCH CRACK IN RIGHT WING CANTED RIB TOP CAP.  CRACK STARTS AFT OF FORWARD SPAR AND EXTENDS AFT.  FOR MANY YEARS, CESSNA HAS ALLOWED THESE CRACKS TO BE STOP DRILLED, BUT NO LONGER WILL ACCEPT THIS REPAIR.  NO PARTS ARE AVAILABLE TO REPLACE THIS RIB.  STOP DRILLED CRACK IAW 8110-3 DATED 10-19-00 WHICH WILL ALLOW 100 HOURS BEFORE PERMANENT REPAIR.  (X)
